Also you know my daughter has fibro as well and she has had the jerking in her arms sholder and neck so it my even be that !!!
with the calcium/mag/zinc take 4 in the morning and 4 with dinner it takes a couple of days for it to get in your system the higlands stuff I was taking 2 an hr till they worked its homeopathic so you cant O/D taking to much....my withdrawal was long also (methadone)
the body jerks are the worst but what you have gotten should help hang in there and keep posting .....prayer helped me give it a try...good luck and God bless.......Gnarly
They are most likely myoclonic jerks I had them they are not fun . I had them when i used and when i wd as well just keep an eye on them but they are agitating more then anything .do u mind me asking is your daughter on any other meds?
Thanks, I thought that was what was going on. We will increase the calcium/mag/zinc. She is so sensitive to drugs that I started her on 2. We have been praying a lot. Both of us are strong Christians but sometimes it is hard to see through the fog and know that the sun is just around the corner
Everyday drugs are Cymbalta in the morning for fibromyalgia and depression. Adderall for ADHD. The ER doctor gave her Toradol (1 tablet for 5 days), but other than that we are using Tylenol,and Benadryl (doctor thought the jerks were from a reaction to Phenergan she had taken for nausea and he said Benadryl counteracts those effects)
Benadryl causes jerking for me. I cannot take it. Try without it and see if that is it.
Its possable that its from the phenagren I am not a doctor so I dont know buttttt I took tramadol it also works as an antidepressant an ssri I wonder if maybe the cymbalta may not be contributing to it but not sure .If it goes on too long then have a doc check it out again.I am suprised he didnt give her a muscle relaxer .Many are safe nonaddictive .
I dont do well with Benadryl either.
You can take to much zinc and magzuim so keep it at the daily dose if you take to much there can be health problems
Thanks, everyone. Will check the Benadryl and definitely watch calcium/mag/zinc dosages.
There may be something to what you've said. Fibro people have some of the weirdest symptoms. I've seen her have uncontrollable muscle spasms when she hasn't gotten enough sleep and I wondered if the jerks were symptoms of not sleep and the withdrawals.
Thanks for your comments
i have the uncontrollable jerks when going thru withdrawl, i lay in bed and my whole body jerks as if someone shocked me!